Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Getting worse . . . daisym

Posted by Aphrodite on December 10, 2004, at 12:11:33

In reply to Re: What my T said . . . Aphrodite, posted by daisym on December 9, 2004, at 23:46:19

I really understand about the suggestion of meds causing a reaction of being "too much" and being silenced. I may have felt that several months ago but not now. Since the focus of the meds has been on reducing my anxiety so I can sleep, that feels to me like it's not interfering with my relationship with my T.

It has only dawned on me, though, in the last couple of days how damaging that pdoc experience was. Having to divulge all that csa information has pricked an old and deep wound, and I feel like I'm bleeding to death.

Each day since my meeting seems to be worse.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Aphrodite thread:426182
URL: http://www.dr-bob.org/babble/psycho/20041210/msgs/427247.html